# SDR 98ZZZX4817

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100QD
- Make and model: Beech 58
- Aircraft serial: TH619
- System (JASC): 2730 · Elevator Control System
- Part: Hinge
- Part number: 96610024601
- Condition: Wrong Part
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINT, TECH NOTICED LT OTBD ELEVATOR HINGE BEARING LOOKED SUSPICIOUS.  UPON INVESTIGATION, FOUND WRONG BEARING HAD BEEN INSTALLED.  A P/N MKSP4A BEARING WAS INSTALLED INSTEAD OF A KSP3L BEARING.  THE WRONG BEARING WAS LARGER AND THE HINGE WAS ROUTED OUT TO TAKE THE LARGER BEARING.  BEARING WAS ALSO DAMAGED BY BEING HAMMERED INTO BRACKET.  THE .1875 INCH HINGE BOLT WAS OVERTORQUED WITH SPACERS TO FIT THE .25 INCH INSIDE DIAMETER BEARING HOLE.  EDGE DISTANCE ON BRACKET WAS ALSO MINIMAL.  A NEW P/N 96-610024-601 HINGE ASSY WITH PROPER BEARING, WHICH HAD BEEN FACTORY INSTALLED, WAS INSTALLED.  P/N 35-650121-8 ELEV HINGE BRACKET, AND P/N 1309098193 BOLTS WERE INSTALLED AS PRECAUTION.
